Datascope Corp. CS100 Intra-Aortic Balloon Pump, English, 220V; System, Balloon, Intra-Aortic And Control
Back to Search Results |
| Model Number |
0998-00-3013-55 |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Updated field : b4 ,g3 ,g6 , h2 , h11\
\
corrected field : b1 ,h6 ( health effect ¿ impact codes )\
\
additional event site telephone number is (b)(6).